Alert archive / Illinois / River Flood Warnings in 2022
River Flood Warning 24, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Mar 31, 2022, 10:43 AM CDT for Calhoun County, Greene County, Jersey County, Illinois. It took effect at Mar 31, 2022, 3:24 PM CDT. It was in force for 44 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 31, 2022, 10:43 AM CDT (15:43 UTC)
- In effect from
- Mar 31, 2022, 3:24 PM CDT
- Expired
- Apr 2, 2022, 11:05 AM CDT
- In force
- 44 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Calhoun County, IL, Greene County, IL, Jersey County, IL
The radar
The St Louis radar (KLSX), 62 km from the middle of the area, began a volume at 15:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Illinois River at Hardin (HARI2). The gauge peaked at 25.08 ft at Apr 1, 2022, 7:00 PM CDT.
- Action stage
- 24 ft
- Minor stage
- 25 ft
- Moderate stage
- 31 ft
- Major stage
- 32 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05587060, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
370
WGUS43 KLSX 311543
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
1043 AM CDT Thu Mar 31 2022
...The National Weather Service in St Louis MO has issued a Flood
Warning for the following rivers in Illinois...
Illinois River at Hardin.
Illinois River at Valley City.
River forecasts are based on observed precipitation and forecast
precipitation for the next 48 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
This product, along with additional weather and stream information,
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC013-061-083-020345-
/O.NEW.KLSX.FL.W.0024.220331T2024Z-000000T0000Z/
/HARI2.1.ER.220331T2024Z.220402T0000Z.000000T0000Z.NO/
1043 AM CDT Thu Mar 31 2022
...FLOOD WARNING IN EFFECT FROM THIS AFTERNOON UNTIL FURTHER
NOTICE...
* WHAT...Minor flooding is forecast.
* WHERE...Illinois River at Hardin.
* WHEN...From this afternoon until further notice.
* IMPACTS...At 25.0 feet, Flood Stage. Lowland flooding of
unprotected agricultural land begins.
* ADDITIONAL DETAILS...
- At 10:00 AM CDT Thursday the stage was 24.5 feet.
- Forecast...The river is expected to rise above flood stage
late this afternoon and continue rising to a crest of 26.0
feet tomorrow evening.
- Flood stage is 25.0 feet.
&&
Fld Observed Forecasts (1 pm CDT)
Location Stg Stg Day/Time Fri Sat Sun Mon Tue
Illinois River
Hardin 25.0 24.5 Thu 10 am 25.9 26.0 25.7 25.4 25.3
&&
LAT...LON 3952 9064 3952 9052 3898 9048 3891 9054
3903 9062
$$
ILC149-171-020345-
/O.NEW.KLSX.FL.W.0025.220401T1800Z-000000T0000Z/
/VALI2.1.ER.220401T1800Z.220406T0600Z.000000T0000Z.NO/
1043 AM CDT Thu Mar 31 2022
...FLOOD WARNING IN EFFECT FROM FRIDAY AFTERNOON UNTIL FURTHER
NOTICE...
* WHAT...Minor flooding is forecast.
* WHERE...Illinois River at Valley City.
* WHEN...From Friday afternoon until further notice.
* IMPACTS...At 14.0 feet, The road to Norbut Fish and Wildlife area
is flooded.
* ADDITIONAL DETAILS...
- At 10:00 AM CDT Thursday the stage was 13.1 feet.
- Forecast...The river is expected to rise above flood stage
early tomorrow afternoon and continue rising to 15.3 feet
early Wednesday morning. Additional rises are possible
thereafter.
- Flood stage is 14.0 feet.
&&
Fld Observed Forecasts (1 pm CDT)
Location Stg Stg Day/Time Fri Sat Sun Mon Tue
Illinois River
Valley City 14.0 13.1 Thu 10 am 14.0 14.4 14.8 15.0 15.2
&&
LAT...LON 3977 9067 3977 9053 3952 9052 3952 9064
$$
Byrd4 follow-up statements
511
WGUS83 KLSX 010144
FLSLSX
Flood Statement
National Weather Service St Louis MO
844 PM CDT Thu Mar 31 2022
...The Flood Warning is extended for the following rivers in
Illinois...
Illinois River at Valley City.
...The Flood Warning continues for the following rivers in
Illinois...
Illinois River at Hardin.
River forecasts are based on observed precipitation and forecast
precipitation for the next 48 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
This product, along with additional weather and stream information,
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC149-171-021345-
/O.EXT.KLSX.FL.W.0025.220402T0600Z-000000T0000Z/
/VALI2.1.ER.220402T0600Z.220406T1800Z.000000T0000Z.NO/
844 PM CDT Thu Mar 31 2022
...FLOOD WARNING NOW IN EFFECT FROM LATE FRIDAY NIGHT UNTIL FURTHER
NOTICE...
* WHAT...Minor flooding is forecast.
* WHERE...Illinois River at Valley City.
* WHEN...From late Friday night until further notice.
* IMPACTS...At 14.0 feet, The road to Norbut Fish and Wildlife area
is flooded.
* ADDITIONAL DETAILS...
- At 8:30 PM CDT Thursday the stage was 13.4 feet.
- Forecast...The river is expected to rise above flood stage
early Saturday morning and continue rising to 15.5 feet early
Wednesday afternoon. Additional rises are possible
thereafter.
- Flood stage is 14.0 feet.
&&
Fld Observed Forecasts (7 pm CDT)
Location Stg Stg Day/Time Fri Sat Sun Mon Tue
Illinois River
Valley City 14.0 13.4 Thu 8 pm 13.9 14.3 14.7 15.0 15.3
&&
LAT...LON 3977 9067 3977 9053 3952 9052 3952 9064
$$
ILC013-061-083-021345-
/O.CON.KLSX.FL.W.0024.000000T0000Z-000000T0000Z/
/HARI2.1.ER.220401T0253Z.220402T0600Z.000000T0000Z.NO/
844 PM CDT Thu Mar 31 2022
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is forecast.
* WHERE...Illinois River at Hardin.
* WHEN...Until further notice.
* IMPACTS...At 25.0 feet, Flood Stage. Lowland flooding of
unprotected agricultural land begins.
* ADDITIONAL DETAILS...
- At 8:30 PM CDT Thursday the stage was 24.9 feet.
- Forecast...The river is expected to rise above flood stage
late this evening and continue rising to a crest of 26.0 feet
early Saturday morning.
- Flood stage is 25.0 feet.
&&
Fld Observed Forecasts (7 pm CDT)
Location Stg Stg Day/Time Fri Sat Sun Mon Tue
Illinois River
Hardin 25.0 24.9 Thu 8 pm 25.9 25.9 25.6 25.4 25.3
&&
LAT...LON 3952 9064 3952 9052 3898 9048 3891 9054
3903 9062
$$
Pfahler412
WGUS83 KLSX 011635
FLSLSX
Flood Statement
National Weather Service St Louis MO
1135 AM CDT Fri Apr 1 2022
...The Flood Warning is extended for the following rivers in
Illinois...
Illinois River at Valley City.
...The Flood Warning continues for the following rivers in
Illinois...
Illinois River at Hardin.
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
This product, along with additional weather and stream information,
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC013-061-083-030445-
/O.EXT.KLSX.FL.W.0024.000000T0000Z-220404T0000Z/
/HARI2.1.ER.220401T1242Z.220401T1600Z.220402T1800Z.NO/
1135 AM CDT Fri Apr 1 2022
...FLOOD WARNING NOW IN EFFECT UNTIL SUNDAY EVENING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Illinois River at Hardin.
* WHEN...Until Sunday evening.
* IMPACTS...At 25.0 feet, Flood Stage. Lowland flooding of
unprotected agricultural land begins.
* ADDITIONAL DETAILS...
- At 11:00 AM CDT Friday the stage was 25.0 feet and holding
steady.
- Recent Activity...The river began a sharp rise Wednesday
afternoon. It first reached the 25.0 foot flood stage at 4AM
Friday morning.
- Forecast...The river is expected to hold steady near 25.0
feet through Saturday afternoon before beginning a slow fall.
It should fall to near 24.5 feet on Sunday.
- Flood stage is 25.0 feet.
&&
Fld Observed Forecasts (1 pm CDT)
Location Stg Stg Day/Time Sat Sun Mon Tue Wed
Illinois River
Hardin 25.0 25.0 Fri 11 am 25.0 24.7 24.5 24.5 24.6
&&
LAT...LON 3952 9064 3952 9052 3898 9048 3891 9054
3903 9062
$$
ILC149-171-030445-
/O.EXT.KLSX.FL.W.0025.220404T0600Z-000000T0000Z/
/VALI2.1.ER.220404T0600Z.220407T1200Z.000000T0000Z.NO/
1135 AM CDT Fri Apr 1 2022
...FLOOD WARNING NOW IN EFFECT FROM LATE SUNDAY NIGHT UNTIL FURTHER
NOTICE...
* WHAT...Minor flooding is forecast.
* WHERE...Illinois River at Valley City.
* WHEN...From late Sunday night until further notice.
* IMPACTS...At 14.0 feet, The road to Norbut Fish and Wildlife area
is flooded.
* ADDITIONAL DETAILS...
- At 11:00 AM CDT Friday the stage was 13.4 feet and holding
steady.
- Forecast...The river is expected to slowly rise over the
coming days, first reaching the 14.0 foot flood stage early
Monday morning. It is expected to continue a slow rise past
15 feet by the middle of next week. Additional rises are
possible thereafter.
- Flood stage is 14.0 feet.
&&
Fld Observed Forecasts (1 pm CDT)
Location Stg Stg Day/Time Sat Sun Mon Tue Wed
Illinois River
Valley City 14.0 13.4 Fri 11 am 13.5 13.8 14.2 14.5 14.9
&&
LAT...LON 3977 9067 3977 9053 3952 9052 3952 9064
$$
Kimble696
WGUS83 KLSX 020142
FLSLSX
Flood Statement
National Weather Service St Louis MO
842 PM CDT Fri Apr 1 2022
...The Flood Warning is extended for the following rivers in
Illinois...
Illinois River at Valley City.
...The Flood Warning continues for the following rivers in
Illinois...
Illinois River at Hardin.
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
This product, along with additional weather and stream information,
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC149-171-031345-
/O.EXT.KLSX.FL.W.0025.220404T1200Z-000000T0000Z/
/VALI2.1.ER.220404T1200Z.220407T1800Z.000000T0000Z.NO/
842 PM CDT Fri Apr 1 2022
...FLOOD WARNING NOW IN EFFECT FROM MONDAY MORNING UNTIL FURTHER
NOTICE...
* WHAT...Minor flooding is forecast.
* WHERE...Illinois River at Valley City.
* WHEN...From Monday morning until further notice.
* IMPACTS...At 14.0 feet, The road to Norbut Fish and Wildlife area
is flooded.
* ADDITIONAL DETAILS...
- At 8:30 PM CDT Friday the stage was 13.5 feet.
- Forecast...The river is expected to rise above flood stage
Monday morning and continue rising to 14.9 feet early
Thursday afternoon. Additional rises are possible thereafter.
- Flood stage is 14.0 feet.
&&
Fld Observed Forecasts (7 pm CDT)
Location Stg Stg Day/Time Sat Sun Mon Tue Wed
Illinois River
Valley City 14.0 13.5 Fri 8 pm 13.6 13.8 14.1 14.4 14.7
&&
LAT...LON 3977 9067 3977 9053 3952 9052 3952 9064
$$
ILC013-061-083-031345-
/O.CON.KLSX.FL.W.0024.000000T0000Z-220404T0000Z/
/HARI2.1.ER.220401T1242Z.220402T0600Z.220402T1800Z.NO/
842 PM CDT Fri Apr 1 2022
...FLOOD WARNING REMAINS IN EFFECT UNTIL SUNDAY EVENING...
* WHAT...Minor flooding is forecast.
* WHERE...Illinois River at Hardin.
* WHEN...Until Sunday evening.
* IMPACTS...At 25.0 feet, Flood Stage. Lowland flooding of
unprotected agricultural land begins.
* ADDITIONAL DETAILS...
- At 8:30 PM CDT Friday the stage was 25.0 feet.
- Forecast...The river is expected to rise above flood stage
late this evening to a crest of 25.1 feet just after midnight
tonight. It will then fall below flood stage early tomorrow
afternoon.
- Flood stage is 25.0 feet.
&&
Fld Observed Forecasts (7 pm CDT)
Location Stg Stg Day/Time Sat Sun Mon Tue Wed
Illinois River
Hardin 25.0 25.0 Fri 8 pm 24.9 24.6 24.5 24.5 24.6
&&
LAT...LON 3952 9064 3952 9052 3898 9048 3891 9054
3903 9062
$$
Pfahler448
WGUS83 KLSX 021605
FLSLSX
Flood Statement
National Weather Service St Louis MO
1105 AM CDT Sat Apr 2 2022
...The Flood Warning is cancelled for the following rivers in
Illinois...
Illinois River at Hardin.
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
ILC013-061-083-021715-
/O.CAN.KLSX.FL.W.0024.000000T0000Z-220402T1605Z/
/HARI2.1.ER.220401T1242Z.220402T0000Z.220402T0707Z.NO/
1105 AM CDT Sat Apr 2 2022
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Illinois River at Hardin.
* ADDITIONAL DETAILS...
- At 10:30 AM CDT Saturday the stage was 24.9 feet and falling.
- The river began a sharp rise Wednesday evening, first
reaching flood stage at 4 AM on Friday. It crested near 25.1
feet Friday afternoon, falling back below flood stage early
this morning.
- Forecast...The river is expected to continue a slow fall,
leveling off near 24.5 feet Sunday evening. Additional rises
are possible next week.
&&
Fld Observed Forecasts (1 pm CDT)
Location Stg Stg Day/Time Sun Mon Tue Wed Thu
Illinois River
Hardin 25.0 24.9 Sat 10 am 24.6 24.5 24.5 24.6 24.6
&&
LAT...LON 3952 9064 3952 9052 3898 9048 3891 9054
3903 9062
$$
KimbleWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Mar 31, 6:05 AM CDT, 4 hours 38 minutes earlier.
Area forecast discussion, Mar 31, 6:05 AM CDT, 4 hours 38 minutes before
Area Forecast Discussion...Updated Aviation National Weather Service Saint Louis MO 605 AM CDT Thu Mar 31 2022 .SHORT TERM... (Through Late Friday Afternoon) Issued at 256 AM CDT Thu Mar 31 2022 Precipitation is largely east and north of the CWA at this hour with the surface low, cold front, and mid-level shortwave passing downstream. Behind it, strong cold-air advection is slowly slackening, and with drier air restricted further north and air near saturation, temperatures remained steady overnight in the mid/upper 30s. A secondary cold front across northern Missouri associated with another shortwave across the central Great Plains is stimulating a line of snow showers extending from central Kansas up through Iowa, with some spurious snow showers out ahead of it in western Missouri. Temperatures today will struggle to rise above the low 40s in the midst of overcast skies and the second cold front passing through the CWA through the day. Ample mid-level forcing and a sufficiently- cold column will allow for scattered rain/snow showers in central and northeast Missouri to blossom and become slightly more widespread during the late morning and early afternoon across east- central/southeast Missouri and south-central Illinois. Snow accumulations are not expected, as temperatures will stay around or slightly above freezing near the surface. Any snowflakes mixed in will likely melt as temperatures rise, albeit gradually, during the day. Showers will end from northwest to southeast when the upper-level forcing is shunted east, allowing high pressure and upper-level ridging to build into the region. Overnight, efficient radiational cooling from clear skies and light winds will cool temperatures below freezing across much of the area. Friday will be dry and feature a warming trend when the high moves east and weak southerly winds aid to bolster temperatures. The warmest highs will likely be in central and southeast Missouri, where winds shift out of the south first. MRB .LONG TERM... (Friday Night through Wednesday) Issued at 256 AM CDT Thu Mar 31 2022 Another mid-level wave will approach the region late Friday, causing weak surface cyclogenesis and bringing the risk for light rain Saturday. Deterministic guidance and the ensembles included in the WPC Cluster Analysis continue to highlight two distinct areas of precipitation on Saturday: one in the northern CWA where better mid- level forcing will exist, and a second in southern Missouri where it appears more appreciable moisture convergence along a cold front will be. While light rain is certainly possible between these two maxima, impacts will likely be very minor. Ridging builds in and southerly winds return to the region quickly on Sunday, sending temperatures back to around (if not slightly above) normal. Ensemble probabilities of reaching 70F in central Missouri are essentially non-existent for Sunday, though the interquartile range of the NBM sits in the upper 60s to mid-70s. At this point, I'm partial to the cooler solutions as the NBM ensembles tend to be too warm during the spring. The NBM deterministic value, in the upper 60s, is probably closer to reality. A mid-level shortwave amidst the northern stream and attending surface low will drag a cold front through the area on Monday. It looks likely that the boundary will stall somewhere in southern Missouri, but exactly when the boundary moves through and where it stalls is still unclear. A second, more amplified wave in the southern stream will develop a low along this boundary and spark the potential for showers and thunderstorms. The EPS/CMCE probabilities of exceeding 0.50" of rain on Tuesday are largely confined to far southern Missouri and areas south. The GEFS, however, brings the low (and associated precipitation) further north. CIPS Severe Probability Guidance from Saint Louis University, which uses the GEFS as input, paints an area of non-negligible probabilities for severe weather into southern Missouri. While a majority of the guidance suppresses the system to the south, if that were to migrate north and come in line with the GEFS, the potential for storms would increase. There are some indications that storms along the stalled boundary may cause locally- heavy rain as storm motion vectors appear parallel to the boundary. It's far too soon to make any determinations on hazards with the system, but it will be the focus going into next week. MRB && .AVIATION... (For the 12z TAFs through 12z Friday Morning) Issued at 556 AM CDT Thu Mar 31 2022 MVFR CIGs currently observed at the terminals will continue through the morning and into the afternoon. Rain and snow showers currently in northern and western Missouri will move through the area today, forced by an upper-level low and weak cold front. VSBY restrictions are possible if the terminals are directly impacted, but confidence on the timing of these impacts is very low. Showers will largely exit the terminals by the mid-afternoon, and CIGs will begin to improve from west to east. Winds will begin to weaken this evening as high pressure settles in place. Depending on how efficiently we cool tonight, some fog may develop in the river valleys and impact the low-lying terminals. Confidence in this outcome is not high right now, but the potential will be monitored. MRB && .LSX WATCHES/WARNINGS/ADVISORIES... MO...None. IL...None. && WFO LSX
Hazardous weather outlook, Mar 31, 2:58 AM CDT, 7 hours 45 minutes before
Hazardous Weather Outlook National Weather Service Saint Louis MO 258 AM CDT Thu Mar 31 2022 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-010800- Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO- Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO- Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO- Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO- Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL- Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO- Saint Clair-Saint Francois MO-Saint Louis City MO-Saint Louis MO- Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO- 258 AM CDT Thu Mar 31 2022 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. There is a chance for thunderstorms across parts of the area on Monday and Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. MRB
In the hours before
Local storm report, Mar 31, 8:37 AM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
837 AM CDT THU MAR 31 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN SAINT LIBORY 38.36N 89.71W
03/31/2022 M2.25 INCH ST. CLAIR IL CO-OP OBSERVER
STORM TOTAL RAINFALL.
&&
MABLocal storm report, Mar 31, 8:38 AM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
838 AM CDT THU MAR 31 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN WHITE HALL 39.44N 90.40W
03/31/2022 M1.88 INCH GREENE IL CO-OP OBSERVER
STORM TOTAL RAINFALL.
&&
MABLocal storm report, Mar 31, 8:47 AM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
847 AM CDT THU MAR 31 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM HEAVY RAIN FOSTERBURG 38.97N 90.07W
03/31/2022 M2.10 INCH MADISON IL TRAINED SPOTTER
STORM TOTAL RAINFALL.
&&
MABLocal storm report, Mar 31, 8:49 AM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
849 AM CDT THU MAR 31 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN CRESTWOOD 38.56N 90.38W
03/31/2022 M2.59 INCH ST. LOUIS MO PUBLIC
STORM TOTAL RAINFALL. VIA TWITTER.
&&
MABLocal storm report, Mar 31, 9:15 AM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
915 AM CDT THU MAR 31 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0914 AM HEAVY RAIN 2 NE HEMATITE 38.22N 90.46W
03/31/2022 M2.44 INCH JEFFERSON MO TRAINED SPOTTER
&&Local storm report, Mar 31, 10:37 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1037 AM CDT THU MAR 31 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 2 E MOUNT OLIVE 39.07N 89.70W
03/31/2022 M2.48 INCH MONTGOMERY IL CO-OP OBSERVER
STORM TOTAL RAINFALL.
&&
MABThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 9:31 PM CDT | River Flood Warning | LSX | Fayette | 4 days |
| Mar 31, 10:43 AM CDT | River Flood Warning | LSX | Pike, Scott | 20 days |
| Mar 31, 2:37 PM CDT | Freeze Warning | LSX | Clinton, Madison, Marion, Monroe, Randolph, Saint Clair and 1 more | 18 hr |
Nearby
River Flood Warnings in Illinois, 2022Every river flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.